Uncertainty principles for the jacobi transform

研究成果: Article

1 引用 (Scopus)

抄録

We obtain some uncertainty inequalities for the Jacobi transform fα,β (λ), where we suppose α, β ∈ R and ρ = α +β +1 ≥ 0. As in the Euclidean case, analogues of the local and global uncertainty principles hold for fα,β. In this paper, we shall obtain a new type of an uncertainty inequality and its equality condition: When β ≤ 0 or β ≤ α, the L2-norm of fα,β (λ)λ is estimated below by the L2-norm of ρf (x)(cosh x)−1. Otherwise, a similar inequality holds. Especially, whenβ > α+1, the discrete part of f appears in the Parseval formula and it influences the inequality. We also apply these uncertainty principles to the spherical Fourier transform on SU(1, 1). Then the corresponding uncertainty principle depends, not uniformly on the K-types of f.

元の言語English
ページ(範囲)127-146
ページ数20
ジャーナルTokyo Journal of Mathematics
31
発行部数1
DOI
出版物ステータスPublished - 2008 1 1

Fingerprint

Uncertainty Principle
Jacobi
Transform
Norm
Uncertainty
Fourier transform
Euclidean
Equality
Analogue

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

Uncertainty principles for the jacobi transform. / Kawazoe, Takeshi.

:: Tokyo Journal of Mathematics, 巻 31, 番号 1, 01.01.2008, p. 127-146.

研究成果: Article

@article{11adb0ec61ec4d2d834899a59ad3bc98,
title = "Uncertainty principles for the jacobi transform",
abstract = "We obtain some uncertainty inequalities for the Jacobi transform fα,β (λ), where we suppose α, β ∈ R and ρ = α +β +1 ≥ 0. As in the Euclidean case, analogues of the local and global uncertainty principles hold for fα,β. In this paper, we shall obtain a new type of an uncertainty inequality and its equality condition: When β ≤ 0 or β ≤ α, the L2-norm of fα,β (λ)λ is estimated below by the L2-norm of ρf (x)(cosh x)−1. Otherwise, a similar inequality holds. Especially, whenβ > α+1, the discrete part of f appears in the Parseval formula and it influences the inequality. We also apply these uncertainty principles to the spherical Fourier transform on SU(1, 1). Then the corresponding uncertainty principle depends, not uniformly on the K-types of f.",
author = "Takeshi Kawazoe",
year = "2008",
month = "1",
day = "1",
doi = "10.3836/tjm/1219844827",
language = "English",
volume = "31",
pages = "127--146",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - Uncertainty principles for the jacobi transform

AU - Kawazoe, Takeshi

PY - 2008/1/1

Y1 - 2008/1/1

N2 - We obtain some uncertainty inequalities for the Jacobi transform fα,β (λ), where we suppose α, β ∈ R and ρ = α +β +1 ≥ 0. As in the Euclidean case, analogues of the local and global uncertainty principles hold for fα,β. In this paper, we shall obtain a new type of an uncertainty inequality and its equality condition: When β ≤ 0 or β ≤ α, the L2-norm of fα,β (λ)λ is estimated below by the L2-norm of ρf (x)(cosh x)−1. Otherwise, a similar inequality holds. Especially, whenβ > α+1, the discrete part of f appears in the Parseval formula and it influences the inequality. We also apply these uncertainty principles to the spherical Fourier transform on SU(1, 1). Then the corresponding uncertainty principle depends, not uniformly on the K-types of f.

AB - We obtain some uncertainty inequalities for the Jacobi transform fα,β (λ), where we suppose α, β ∈ R and ρ = α +β +1 ≥ 0. As in the Euclidean case, analogues of the local and global uncertainty principles hold for fα,β. In this paper, we shall obtain a new type of an uncertainty inequality and its equality condition: When β ≤ 0 or β ≤ α, the L2-norm of fα,β (λ)λ is estimated below by the L2-norm of ρf (x)(cosh x)−1. Otherwise, a similar inequality holds. Especially, whenβ > α+1, the discrete part of f appears in the Parseval formula and it influences the inequality. We also apply these uncertainty principles to the spherical Fourier transform on SU(1, 1). Then the corresponding uncertainty principle depends, not uniformly on the K-types of f.

UR - http://www.scopus.com/inward/record.url?scp=84952330294&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84952330294&partnerID=8YFLogxK

U2 - 10.3836/tjm/1219844827

DO - 10.3836/tjm/1219844827

M3 - Article

AN - SCOPUS:84952330294

VL - 31

SP - 127

EP - 146

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -